# SDR COMA2008121750031

- Difficulty date: December 12, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N785CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7326
- Aircraft time: 23,029 hours, 20,526 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R10045
- Condition: Damaged
- Location: Lt Wing
- Part time: 23,029 hours, 20,526 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER DRAIN ATTACHMENT HOLE JUST AFT OF PANEL 510 AB, BETWEEN WS 0.00 AND WS 22.50, AFT SCREW HOLE IS DAMAGED.  REPAIRED DAMAGE PER EA 10-57-02437.
